Simvastatin Simvastin, Vaginal Bleeding, 5 Months, Groin Area, Brand New Baby
I've been on Simvastatin for 5 months and experienced vaginal bleeding. Any one have this?
Oldcarpetcleaner - I'm male mid 50s, have been actively following statin effects for 3 years since being near fataly poisoned by this genocidal chemical. I read a lady saying she had a painful vagina during intercourse, blood was not mentioned. Amongst all my other side effects the rashing in my groin area had removed all skin exposing flesh and blood. The milk from a nursing mother's breast contains (approx) 37% carbs 63% fat, protein and CHOLESTROL. So at the begining of life a brand new baby thrives on cholestrol. Go for a walk around your local cemetry you will see heaps of people who lived to 80 90 and some to 100 before cholestrol pills or skim milk were ever made. Chemicals maime and kill, cholestrol does not. Go to spacedoc dot net. Good luck to you.
Ruralex - I would be sure to check with my gyno doctor about the vaginal bleeding, It could be caused by many things. Some studies have shown that statins are not beneficial for women of any age, so I wouldn't be taking those med regardless. I wish you well.
Oldcarpetcleaner - Nose bleeds have also been reported by statin victims. Not a doctor but would have thought that the inside tissues of any part of the body would be soft and tender. Lipitor on this site is the same formula as simvastatin.